# SDR RRXA98487

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 97510983
- Condition: Misdrilled
- Location: Frame 1400
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 1400 WITH MISDRILLED HOLES AT LONGERONS 18, 20 AND 21 RIGHT.  FABRICATED AND INSTALLED REPAIR ANGLE AND SHIM IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R27.
